since 05 February 2011 :
View(s): 181 (0 ULiège)
Download(s): 72 (0 ULiège)
print        
F. Jongmans

PETIT CHORAL ET FUGUE SUR LE THÈME DE LA SÉPARATION

(Volume 37 - Année 1968 — Numéros 11 - 12)
Article
Open Access
Mots-clés : espace euclidien, espace linéaire, séparation

Abstract

A well-known separation theorem in euclidean space, which has gradually been improved by several authors, obtains here a still more general and precise form with a strictly algebraic proof. Further generalizations in real linear spaces seem possible only by dropping in weakening the assumption of finite codimension for one of the given sets.

Keywords : Euclidean space, linear space, separation

To cite this article

F. Jongmans, «PETIT CHORAL ET FUGUE SUR LE THÈME DE LA SÉPARATION», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 37 - Année 1968, Numéros 11 - 12, 539 - 541 URL : https://popups.uliege.be/0037-9565/index.php?id=4323.

About: F. Jongmans

Institut de Mathématiques, avenue des Tilleuls 14, Liège, Belgique